# SDR UIEA2024092700960

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RH WING, LOWER SKIN BETWEEN WBL 97.95 TO WS 226.3 AND STGR 10 WITH EVIDENCE OF FUEL LEAK( FUEL LEAK WAS REPAIRED IAW AMM 28-11-00-308-013. LEAK CHECK GOOD )
